# SDR SWAA2023071979328

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 53,555 hours, 27,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE PAX SEATING 13 DEF INOP.<[01] RELAMPED EMERGENCY AREA LIGHT OVER PAX SEATING 13 DEF IAW AMM 33-51-03. OPS CHECK GOOD.
